A New Model for Permeable Micropores

Powles, Jack G. and Murad, S. and Ravi, P.V. (1992) A New Model for Permeable Micropores. Chemical Physics Letters, 188 (1-2). pp. 21-24. ISSN 0009-2614. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0009-2614(92)85082-L

Abstract

A model is proposed for the computer simulation of a fluid in pores of various geometries having walls of controllable permeability. The walls are produced by tethering atoms to the cyclically replicated faces of the basic cube. A particular example with variable anisotropic diffusion is discussed in detail.

Item Type: Article
Subjects: Q Science > QD Chemistry
Q Science > QR Microbiology
Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: M. Nasiriavanaki
Date Deposited: 22 Aug 2009 17:05
Last Modified: 23 Jun 2014 14:41
Resource URI: https://kar.kent.ac.uk/id/eprint/22407 (The current URI for this page, for reference purposes)
  • Depositors only (login required):